Erratum “On the computation of quadratic 2-class groups”
Journal de Théorie des Nombres de Bordeaux, Tome 9 (1997) no. 1, p. 249.
@article{JTNB_1997__9_1_249_0,
     author = {Bosma, Wieb and Stevenhagen, P.},
     title = {Erratum ``On the computation of quadratic $2$-class groups''},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {249--249},
     publisher = {Universit\'e Bordeaux I},
     volume = {9},
     number = {1},
     year = {1997},
     doi = {10.5802/jtnb.200},
     zbl = {0870.11080},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.200/}
}
W. Bosma; P. Stevenhagen. Erratum “On the computation of quadratic $2$-class groups”. Journal de Théorie des Nombres de Bordeaux, Tome 9 (1997) no. 1, p. 249. doi : 10.5802/jtnb.200. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.200/